# SDR LR7A2009121000146

- Difficulty date: November 25, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 44,685 hours, 26,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB3200, FOUND LT MWW UPPER BHD WEB CRACKED AT FS572, WL200, LBL72 / REPAIRED IAW LAC MEA 382-53-09-034. NR 2031.
